Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 4, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 1, 2007, 3:34 AM CST for Fulton County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2007, 3:34 AM CST (09:34 UTC)
- Expired
- Mar 1, 2007, 4:15 AM CST
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Fulton County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 533 m²/s²
- 0-3 km storm-relative helicity
- 631 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 010934
SVRILX
ILC057-011015-
/O.NEW.KILX.SV.W.0004.070301T0934Z-070301T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
334 AM CST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 415 AM CST.
* AT 334 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 12 MILES WEST OF IPAVA...OR ABOUT 9 MILES
SOUTHEAST OF MACOMB...AND WAS MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
IPAVA...
CUBA...
LEWISTOWN...
FAIRVIEW...
ST. DAVID...
CANTON...
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4069 9042 4028 9044 4033 9010 4053 9000
4070 9000
$$
CHS2 follow-up statements
000
WWUS53 KILX 010956
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
356 AM CST THU MAR 1 2007
ILC057-011015-
/O.CON.KILX.SV.W.0004.000000T0000Z-070301T1015Z/
FULTON-
356 AM CST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CST
FOR FULTON COUNTY...
AT 350 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 5 MILES NORTH OF SMITHFIELD...OR ABOUT 11
MILES NORTHWEST OF LEWISTOWN...MOVING EAST AT 45 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
BRYANT.
CANTON.
ST. DAVID.
DUNFERMLINE.
NORRIS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4069 9042 4028 9044 4033 9010 4053 9000
4070 9000
$$
SMITH000
WWUS53 KILX 011014
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
415 AM CST THU MAR 1 2007
ILC057-011024-
/O.EXP.KILX.SV.W.0004.000000T0000Z-070301T1015Z/
FULTON-
415 AM CST THU MAR 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR FULTON COUNTY EXPIRES AT 415
AM CST...
AT 415 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4069 9042 4028 9044 4033 9010 4053 9000
4070 9000
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 8:55 PM CST, 6 hours 39 minutes earlier.
Area forecast discussion, Feb 28, 8:55 PM CST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 855 PM CST WED FEB 28 2007 .DISCUSSION... MADE ONLY MINOR WORDING CHANGES TO THE ZONES MAINLY TO REMOVE MENTION OF EVENING IN THE TEXT. LATEST SFC ANALYSIS INDICATING WARM FRONT ACRS CNTRL MO THRU EXTREME SRN IL WITH STRONG TO SEVERE CONVECTION ACRS ERN KS AND WRN MO. LOW LVL PROFILERS SHOWING WINDS UP TO 50 KTS ACRS SRN MO THIS PAST HOUR HELPING TO TRANSPORT A SIGNFICANT AMT OF MOISTURE FOR THIS TIME OF YEAR (6-10 DEG C DEW POINTS AT 850MB) NWD OVER THE BOUNDARY. IT APPEARS THE 850 MB FRONT WAS LOCATED FROM NEAR KEOKUK IOWA TO JUST NORTH OF SPI. AS LOW LVL WARM ADVECTION CONTINUES TO INCREASE IT APPEARS THE BEST THREAT FOR RAIN AND THUNDERSTORMS WILL BE ALONG AND NORTH OF THE 850 MB FRONT. TEMPERATURES WL REMAIN NEARLY STEADY FOR A FEW HOURS ACRS THE NORTH BEFORE BEGINNING TO SLOWLY RISE TOWARDS MORNING. WARM FRONTAL RAIN AND STORMS THU MORNING WL BE FOLLOWED BY A SQUALL LINE AHEAD OF THE EWD SURGING COLD FRONT LATE IN THE MORNING AND DURING THE AFTN. GRADIENT WINDS OF 35-45 MPH...WITH GUSTS APPROACHING 50 MPH AT TIMES...NOT OUT OF THE QUESTION BEHIND THE SYSTEM IN THE COLD ADVECTION PATTERN LATER TOMORROW AFTN AND DURING THE OVERNIGHT HOURS AS THE DEEPENING STORM SYSTEM SHIFTS NE TO NEAR DUBUQUE IOWA BY 00Z FRIDAY. && .PREV DISCUSSION... STRONG STORM SYSTEM TO BRING HEAVY RAINFALL... STRONG WINDS... AND POTENTIAL SEVERE THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS THURSDAY... TO BE FOLLOWED BY COOLER TEMPERATURES AND LIGHT SNOW THURSDAY NIGHT AND FRIDAY. .SHORT TERM...TONIGHT THROUGH SATURDAY. RADAR/SATELLITE IMAGERY SHOWS PRECIP BAND ASSOCIATED WITH H85 WARM FRONT HAS LIFTED NORTH OF THE CWA. A FEW BANDS OF ELEVATED CONVECTIVE SHOWERS HAVE BEEN DEVELOPING ACROSS THE AREA. SHOWERS WILL BE MORE WIDELY SCATTERED IN NATURE THROUGHTHE EVENING HOURS AS WARM ADVECTION ALOFT/ISENTROPIC LIFT CONTINUES. RAIN MAY CONTINUE TO BE MIXED WITH SLEET OR HAIL IN HEAVIER CONVECTIVE BURSTS THIS EVENING. WATER VAPOR SATELLITE IMAGERY SHOWS MAIN SHORTWAVE TROUGH MOVING ACROSS THE FOUR CORNERS REGION THIS EVENING... INDUCING STRONG LEE SIDE CYCLOGENESIS... WITH CLASSIC AMARILLO LOW DEVELOPING IN THE TX PANHANDLE. THIS SFC LOW WILL RAPIDLY DEEPEN AS IT MOVES NORTHEAST ACROSS THE PLAINS OVER THE NEXT 24 HOURS... WHILE UPPER LEVEL SYSTEM BECOMES NEGATIVELY TILTED... RESULTING IN STRONG UPPER LEVEL DIVERGENCE ACROSS THE MISSOURI AND MID MISSISSIPPI VALLEYS TONIGHT THROUGH TOMORROW AFTERNOON. ALL AVAILABLE GUIDANCE IS IN VERY GOOD AGREEMENT ON THE HANDLING OF THIS SYSTEM THROUGH THE NEXT 72-84 HRS... AT LEAST IN TERMS OF MASS FIELDS. SOME QUESTIONS REMAIN ON THE MESO-DETAILS... ESPECIALLY THE NORTHWARD PROGRESS OF THE SFC WARM FRONT AND SPATIAL DISTRIBUTION OF PRECIPITATION TONIGHT AND TOMORROW. ALSO NEED TO CONSIDER HOW POORLY THE 12Z CORE MODELS HANDLED THE WARM ADVECTION PRECIP THIS MORNING. 12Z NAM/GFS... AS WELL AS DEV-RUC AND U OF I WRF ALL INDICATE JUST SCATTERED PRECIP THROUGH THE EVENING HOURS. AFTER MIDNIGHT... AS SFC LOW DEEPENS THE LOW LEVEL JET WILL INTENSIFY YET AGAIN... WHILE UPPER DIVERGENCE INCREASES. WITH INCREASING LOW LEVEL THETA-E ADVECTION... EXPECT MORE WIDESPREAD PRECIP TO REDEVELOP AROUND/JUST AFTER MIDNIGHT ALONG AND NORTH OF THE SFC WARM FRONT... WHICH IS EXPECTED TO BE AROUND THE I-70 CORRIDOR. THIS PRECIP BAND WILL SHIFT NORTH EARLY TOMORROW MORNING. THE BIG QUESTION IS HOW FAR NORTH THE SFC WARM FRONT PROGRESSES. SATELLITE IMAGERY SHOWS QUITE A BIT OF MID-LEVEL DRY AIR MOVING INTO THE PLAINS FROM THE DESERT SOUTHWEST/MEXICAN PLATEAU. MODEL RH FIELDS SUGGEST SOME CLEARING WILL BE POSSIBLE IN THE WARM SECTOR TOMORROW MORNING. ANY SUNSHINE WILL ENHANCE INSTABILITY AND INCREASE THE CHANCES OF GETTING SFC-BASED CONVECTION. AT THIS TIME... THE HIGHEST THREAT LOOKS TO BE IN THE SOUTHEAST CWA ALONG THE I-70 CORRIDOR... WHERE PARTIAL CLEARING WILL HAVE THE GREATEST LIKELIHOOD OF SNEAKING IN... AND TIME IN THE WARM SECTOR AHEAD OF COLD FROPA WILL BE MAXIMIZED. THREAT FOR SVR WX WILL TAPER OFF THE FARTHER NORTH AND WEST ONE GOES... BUT THREAT IS STILL ENHANCED ANYWHERE SOUTHWEST OF THE ILLINOIS RIVER. WHERE CONVECTION REMAINS ELEVATED... PRIMARY SVR THREAT WILL BE FROM LARGE HAIL WITH STEEP LAPSE RATES IN THE HAIL GROWTH ZONE COMBINE WITH LOW FREEZING LEVELS GIVEN TIME OF THE YEAR. DAMAGING WINDS THREAT WILL BE HIGHEST WHERE CONVECTION BECOMES SFC-BASED... THOUGH SOME ISOLATED WIND REPORTS COULD STILL OCCUR WITH ELEVATED CONVECTION AS WINDS WILL BE QUITE STRONG JUST OFF THE DECK. STRONG WIND FIELDS WILL RESULT IN LOW LEVEL /0-1KM/ WIND SHEAR VALUES OF 45 KT+ SOUTHEAST OF THE ILLINOIS RIVER LATE TOMORROW MORNING INTO EARLY AFTERNOON. TORNADOES THREAT WILL BE GREATEST WHERE CONVECTION BECOMES SFC-BASED AND CAN TAP INTO THIS STRONG LOW LEVEL WIND SHEAR. AGAIN... THIS THREAT WILL BE HIGHEST SOUTH OF THE WARM FRONT... AND WILL BE HIGHER THE FARTHER SOUTH AND EAST ONE GOES... ESPECIALLY IN AND AROUND THE I-70 CORRIDOR. GIVEN THE TIME OF THE YEAR AND STRONG FORCING... EXPECT CONVECTIVE MODE TO BE IN THE FORM OF A SQUALL LINE WITH EMBEDDED BOWING SEGMENTS AND SUPERCELLS... WITH SOME DISCRETE CELLS DEVELOPING AHEAD OF THE LINE ALSO POSSIBLE. THESE DISCRETE CELLS WILL LIKELY BE OVER-TAKEN BY MAIN LINE FAIRLY QUICKLY GIVEN FAST STORM MOTIONS... INCREASING THREAT OF CELL MERGERS. ANY CONVECTION... INCLUDING SUPERCELLS... WILL BE VERY LOW-TOPPED GIVEN THE TIME OF YEAR... AND THUS HIGH CAPE VALUES ARE NOT NEEDED... ESPECIALLY GIVEN STRENGTH OF LOW LEVEL WIND SHEAR. COLD FRONT SHOULD PUSH THROUGH BY MID AFTERNOON... WITH STRONG COLD ADVECTION AND RAPIDLY RISING PRESSURE RESULTING IN RATHER STRONG WEST TO NORTHWEST WINDS. WINDS BEHIND THE FRONT IN THE COLD ADVECTION MAY REACH ADVISORY CRITERIA. WRAP AROUND PRECIP IN THE FORM OF LIGHT SNOW SHOWERS WILL CONTINUE THROUGH FRIDAY AND SATURDAY... WITH SOME LIGHT ACCUMULATIONS POSSIBLE ALONG THE I-74 CORRIDOR. .LONG TERM...SUNDAY THROUGH WEDNESDAY. QUASI-ZONAL FLOW/FLAT RIDGING WILL PERSIST THROUGH THE MIDDLE OF NEXT WEEK... WITH MUCH QUIETER WEATHER EXPECTED. TEMPERATURES WILL MODERATE THROUGH THE PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH TONIGHT AND THURSDAY ACROSS CENTRAL AND SOUTHEAST ILLINOIS. && SMITH/HARDIMAN
Hazardous weather outlook, Feb 28, 3:39 PM CST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 339 PM CST WED FEB 28 2007 ILZ040-047-049>052-061-012145- CASS-CHRISTIAN-MORGAN-SANGAMON-SCHUYLER-SCOTT-SHELBY- 339 PM CST WED FEB 28 2007 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A SLIGHT RISK OF SEVERE WEATHER IS IN EFFECT TONIGHT AND THURSDAY MORNING. A DEEPENING LOW PRESSURE CENTER WILL MOVE FROM THE SOUTHERN PLAINS TO MISSOURI BY EARLY THURSDAY MORNING. SOME LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. FOR TONIGHT...THUNDERSTORMS WILL DEVELOP AND SPREAD OVER MOST OF CENTRAL ILLINOIS...WITH HEAVY RAIN AND SMALL HAIL POSSIBLE. A WARM FRONT WILL LIFT NORTH...INTO CENTRAL ILLINOIS DURING THE MORNING HOURS. SOME SEVERE STORMS ARE POSSIBLE ACROSS THE AREA DURING THE EARLY MORNING HOURS. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND HAIL. A FLOOD WATCH IS IN EFFECT FOR TONIGHT AND THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF SEVERE WEATHER ALONG AND SOUTH OF INTERSTATE 74...WITH A SLIGHT RISK TO THE NORTH. THE LOW PRESSURE CENTER WILL CONTINUE TO DEEPEN AND MOVE RAPIDLY NORTHEAST INTO THE GREAT LAKES BY FRIDAY MORNING. THUNDERSTORMS...SOME CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...TORNADOES AND HEAVY RAIN...ARE EXPECTED TO MOVE ALONG AND AHEAD OF A COLD FRONT...AFFECTING CENTRAL ILLINOIS THURSDAY MORNING AND CONTINUING INTO THE AFTERNOON THURSDAY. THE THREAT OF SEVERE WEATHER...INCLUDING THE RISK OF TORNADOES...WILL BE MAINLY DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. A FLOOD WATCH WILL REMAIN IN EFFECT FOR TONIGHT AND THURSDAY...AS RAINFALL AMOUNTS OF ONE HALF TO ONE INCH...WITH LOCALLY HEAVIER AMOUNTS...WILL BE POSSIBLE FROM SOME OF THE STORMS. WITH STILL MOSTLY FROZEN SOIL CONDITIONS...NEARLY ALL THE RAIN WILL RUN OFF. THIS WILL CAUSE SIGNIFICANT FLOODING OF LOW LYING AREAS. DIRECT RUN OFF INTO ALREADY FULL RIVERS WILL ENHANCE THE AREA RIVER FLOODING THROUGH THE WEEKEND. DUE TO THE DEEPENING LOW PRESSURE CENTER...STRONG GUSTY WINDS REACHING 35 TO 45 MPH WILL BE POSSIBLE AFTER THE COLD FRONT MOVES THROUGH ON THURSDAY AFTERNOON. FOR THURSDAY NIGHT...THE RAIN WILL CHANGE OVER TO SNOW...BUT WITH LITTLE TO NO SIGNIFICANT ACCUMULATION EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE TONIGHT AND THURSDAY. ILZ027>031-036>038-041>046-048-053>057-012145- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-MACON- MARSHALL-MASON-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-STARK-TAZEWELL- VERMILION-WOODFORD- 339 PM CST WED FEB 28 2007 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A DEEPENING LOW PRESSURE CENTER WILL MOVE FROM THE SOUTHERN PLAINS INTO MISSOURI BY EARLY THURSDAY MORNING. FOR TONIGHT...THUNDERSTORMS WILL DEVELOP AND SPREAD OVER MOST OF CENTRAL ILLINOIS...WITH HEAVY RAIN AND SMALL HAIL POSSIBLE. A FLOOD WATCH IS IN EFFECT FOR TONIGHT AND THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF SEVERE WEATHER ALONG AND SOUTH OF INTERSTATE 74...WITH A SLIGHT RISK TO THE NORTH. THE LOW PRESSURE CENTER WILL CONTINUE TO DEEPEN AND MOVE RAPIDLY NORTHEAST INTO THE GREAT LAKES BY FRIDAY MORNING. THUNDERSTORMS...SOME CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...TORNADOES AND HEAVY RAIN...ARE EXPECTED TO MOVE ALONG AND AHEAD OF A COLD FRONT...AFFECTING CENTRAL AND EAST CENTRAL ILLINOIS THURSDAY MORNING AND CONTINUING INTO THE AFTERNOON THURSDAY. THE PRIMARY AREA OF CONCERN WILL BE ALONG AND SOUTH OF INTERSTATE 74. THE THREAT OF SEVERE WEATHER...INCLUDING THE RISK OF TORNADOES...WILL BE MAINLY DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. A FLOOD WATCH WILL REMAIN IN EFFECT FOR TONIGHT AND THURSDAY...AS RAINFALL AMOUNTS OF ONE HALF TO ONE INCH...WITH LOCALLY HEAVIER AMOUNTS...WILL BE POSSIBLE FROM SOME OF THE STORMS. WITH STILL MOSTLY FROZEN SOIL CONDITIONS...NEARLY ALL THE RAIN WILL RUN OFF. THIS WILL CAUSE SIGNIFICANT FLOODING OF LOW LYING AREAS. DIRECT RUN OFF INTO ALREADY FULL RIVERS WILL ENHANCE THE AREA RIVER FLOODING THROUGH THE WEEKEND. DUE TO THE DEEPENING LOW PRESSURE CENTER...STRONG GUSTY WINDS REACHING 35 TO 45 MPH WILL BE POSSIBLE AFTER THE COLD FRONT MOVES THROUGH ON THURSDAY AFTERNOON. FOR THURSDAY NIGHT...THE RAIN WILL CHANGE OVER TO SNOW...BUT WITH LITTLE TO NO SIGNIFICANT ACCUMULATION EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE TONIGHT AND THURSDAY. ILZ062-063-066>068-071>073-012145- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 339 PM CST WED FEB 28 2007 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A DEEPENING LOW PRESSURE CENTER WILL MOVE FROM THE SOUTHERN PLAINS TO MISSOURI BY EARLY THURSDAY MORNING. SOME LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. FOR TONIGHT...THUNDERSTORMS WILL DEVELOP AND SPREAD OVER MOST OF SOUTHEAST ILLINOIS...WITH HEAVY RAIN AND SMALL HAIL POSSIBLE. A FLOOD WATCH IS IN EFFECT FOR TONIGHT AND THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE LOW PRESSURE CENTER WILL CONTINUE TO DEEPEN AND MOVE RAPIDLY NORTHEAST INTO THE GREAT LAKES BY FRIDAY MORNING. THUNDERSTORMS...SOME CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...TORNADOES AND HEAVY RAIN...ARE EXPECTED TO MOVE ALONG AND AHEAD OF A COLD FRONT...AFFECTING SOUTHEAST ILLINOIS THURSDAY MORNING AND CONTINUING INTO THE AFTERNOON THURSDAY. THE PRIMARY AREA OF CONCERN WILL BE ALONG AND SOUTH OF INTERSTATE 70. THE THREAT OF SEVERE WEATHER...INCLUDING THE RISK OF TORNADOES...WILL BE MAINLY DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. A FLOOD WATCH WILL REMAIN IN EFFECT FOR TONIGHT AND THURSDAY...AS RAINFALL AMOUNTS OF ONE HALF TO ONE INCH...WITH LOCALLY HEAVIER AMOUNTS...WILL BE POSSIBLE FROM SOME OF THE STORMS. WITH STILL MOSTLY FROZEN SOIL CONDITIONS...NEARLY ALL THE RAIN WILL RUN OFF. THIS WILL CAUSE SIGNIFICANT FLOODING OF LOW LYING AREAS. DIRECT RUN OFF INTO ALREADY FULL RIVERS WILL ENHANCE THE AREA RIVER FLOODING THROUGH THE WEEKEND. DUE TO THE DEEPENING LOW PRESSURE CENTER...STRONG GUSTY WINDS REACHING 35 TO 45 MPH WILL BE POSSIBLE AFTER THE COLD FRONT MOVES THROUGH ON THURSDAY AFTERNOON. FOR THURSDAY NIGHT...THE RAIN WILL CHANGE OVER TO SNOW...BUT WITH LITTLE TO NO SIGNIFICANT ACCUMULATION EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE TONIGHT AND THURSDAY. DPK/GOETSCH
In the hours before
Local storm report, Mar 1, 1:54 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
154 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL 1 W YATES CITY 40.78N 90.03W
03/01/2007 E0.50 INCH KNOX IL EMERGENCY MNGR
PEA TO DIME SIZE HAIL. FROM COUNTY ESDA.
&&
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:27 AM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox | 48 min |
| Mar 1, 1:50 AM CST | Severe Thunderstorm Warning | ILX | Peoria | 27 min |
| Mar 1, 2:55 AM CST | Severe Thunderstorm Warning | ILX | Schuyler | 50 min |
| Mar 1, 7:02 AM CST | Severe Thunderstorm Warning | ILX | Morgan | 18 min |
| Mar 1, 7:10 AM CST | Severe Thunderstorm Warning | ILX | Cass, Menard, Sangamon | 35 min |
| Mar 1, 9:20 AM CST | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 25 min |
| Mar 1, 9:44 AM CST | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 31 min |
| Mar 1, 10:49 AM CST | High Wind Warning | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 4 hr |
| Mar 1, 11:04 AM CST | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 41 min |
| Mar 1, 12:07 PM CST | Severe Thunderstorm Warning | ILX | Christian | 38 min |
| Mar 1, 12:28 PM CST | Severe Thunderstorm Warning | ILX | Macon | 47 min |
| Mar 1, 12:37 PM CST | Severe Thunderstorm Warning | ILX | Moultrie, Shelby | 38 min |
| Mar 1, 12:51 PM CST | Tornado Warning | ILX | Macon | 24 min |
| Mar 1, 1:02 PM CST | Severe Thunderstorm Warning | ILX | Piatt | 43 min |
| Mar 1, 1:19 PM CST | Severe Thunderstorm Warning | ILX | Moultrie, Shelby | 26 min |
| Mar 1, 1:54 PM CST | Severe Thunderstorm Warning | ILX | Champaign | 51 min |
| Mar 1, 3:15 PM CST | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 25 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.